# SDR I5EA2016033000035

- Difficulty date: December 20, 2015
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 67,564 hours, 45,250 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Part number: 20412225451
- Part serial: 3463
- Condition: Burned
- Location: Wx Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CLIMBOUT, RADAR WAS MAKING POPING NOISE AND CRACKLING NOISES.  SMELLED ELECTRICAL, PULLED BOTH RADAR CB'S ON P6 PANEL.  REMOVED WEATHER RADAR INDICATING USIT, INSPECTED AND IDENTIFIED SOURCE OF ODOR AND NOISE FROM INSIDE UNIT.  REPLACED RADAR INDICATOR IAW AMM 34-41-51.
